# SDR FDEA202112223121

- Difficulty date: December 22, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 61,443 hours, 22,198 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0795B
- Condition: Failed
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PDIS  972     27-50  7959     22DEC21  CGN  FACT  U  TE FLAP ASYM  ILLUMINATED WHEN FLAPS 1 WAS  SELECTED. FOLLOWED QRH 9.1.14  LANDED AT 162 KIAS  WITH NO ISSUES.  PART 22DEC21 19:33   CDG U  IDENTIFIED PARTS  FLAP POSITION TRANSMITTER  MPN: 18-1969-18            CPN: 2716327  QTY: 1  PART 22DEC21 19:34   CDG U  IDENTIFIED PARTS  FLAP POSITION XMTR, LH  MPN: 18-1969-17            CPN: 2716328  QTY: 1  R/I  22DEC21 20:37   CGN U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 18-1969-17                          POS: ONL  SRL: 0795B                     TAG NBR: 3G8290  ON  MPN: 18-1969-17           CPN: 2716328  SRL: 0086                      TAG NBR: 446F46  FACT 22DEC21 20:37   CGN U  FLAPS MOVE ELECTRICALLY TO 30. FLAPS GOT LOCKED OUT  HYDRAULICALLY BY THE ASSYMETRY MESSAGE. LEFT FLAP  INDICATOR LAGS BEHIND AND NEVER REACHES 30 WHILE  THE FLAPS MOVED SYNCHRON PER MONITORING PERSON.  REF. 27-58-00-5.  R/R D L/H FLAP POS XMTR AS PER AMM  27-58-03-4. OPS CHK SATIS. A/C OK FOR SERVICE. R/R D L/H FLAP POS XMTR AS PER AMM  27-58-03-4.
